# SDR SWAA2021050468780

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT LIGHTS INOP. / R&R'D LH OVER WING EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06.OPS CHECK GOOD IAW AMM 33-51-06
